Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Strained calf muscle due to exercise for fat loss. Has blood clot. What can be done?

Hi I have a friend who has been taking part in a fatloss and exercise regime for the last month. Yesterday he what he though strained his calf muscle and has been in lots of pain, An area went red and after visiting doctor was told he has a blood clot and it needs xraying. My query is if he had been doing an intensive exercise and healthy eating programme how could he have got a blood clot? many thanks
Asked On : Fri, 29 Jun 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Sometime due to sudden movements during exercise muscle fibres get torn and that can damage blood vessels leading to leakage of blood and it get accumulated in muscle leading to blood clot. So this might be the reason. I would suggest your friend to take Brufen, hot water fomentation, avoid exercise for few days.
Answered: Tue, 1 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor